MAUDE Adverse Event Report: HAEMONETICS CORPORATION CELL SAVER ELITE PLUS AUTOTRANSFUSION SYSTEM; CSE-P-125, PRODUCT CODE: CAC

HAEMONETICS CORPORATION CELL SAVER ELITE PLUS AUTOTRANSFUSION SYSTEM; CSE-P-125, PRODUCT CODE: CAC
Model Number CSE-P-125
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Unspecified Blood or Lymphatic problem (4434)
Date of Event 04/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer informed haemonetics that they would not be able to provide further patient information.
 
Event or Problem Description
On 21apr2021, haemonetics was notified of a long empty alert on cycle 5 of a vascular procedure in (b)(6), utilizing the cell saver® elite® autotransfusion system and cell saver® elite set - 125ml system.During procedure 2 units of donated blood was needed to preclude permanent impairment where it would not have been needed if the issue with the device did not occur.Although it was not able to be confirmed with the operator that there was an inner core leak this error has in the past been an indicator of a potential issue with the bowl that has been reported.Awaiting lot number.There is no additional information available at this time.

Brand Name
CELL SAVER ELITE PLUS AUTOTRANSFUSION SYSTEM
Common Device Name
CSE-P-125, PRODUCT CODE: CAC
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key11831914
Report Number1219343-2021-00019
Device Sequence Number4242535
Product Code CAC
UDI-Device Identifier10812747016537
UDI-Public(01)10812747016537(17)230320(10)0820012
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K120586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/04/2023
Device Model NumberCSE-P-125
Device Lot Number0820012
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2021
Initial Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;